MathSciNet Relay Station
MathSciNet bibliographic data
MR1102377 (92e:81067) 81R10 (17B65 17B81)
Odake, Satoru; Sano, Takashi $W\sb {1+\infty}$ and super-$W\sb \infty$ algebras with ${\rm SU}(N)$ symmetry. Phys. Lett. B 258 (1991), no. 3-4, 369–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement